Alert archive / Massachusetts / Frost Advisories in 2006

Frost Advisory 3, NWS Boston/Norton, MA

October 6, 2006Essex County, Middlesex County, Massachusetts; Hillsborough County, New Hampshire

NWS Boston/Norton, MA issued this frost advisory at Oct 6, 2006, 4:06 PM EDT for Essex County, Middlesex County, Massachusetts; Hillsborough County, New Hampshire. It took effect at Oct 7, 2006, 2:00 AM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Oct 6, 2006, 4:06 PM EDT (20:06 UTC)
In effect from
Oct 7, 2006, 2:00 AM EDT
Expired
Oct 7, 2006, 4:22 AM EDT
In force
2 hr
Issued by
NWS Boston/Norton, MA

Counties Essex County, MA, Middlesex County, MA, Hillsborough County, NH

The radar

The Boston radar (KBOX), 82 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2006-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2006-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBOX 062006
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
406 PM EDT FRI OCT 6 2006

...FROSTY AND SOME FREEZING TEMPERATURES WILL VISIT AREAS NORTH AND
WEST OF BOSTON TONIGHT...

.HIGH PRESSURE OVER NORTHERN NEW ENGLAND IS PUMPING DRIER AIR INTO
SOUTHERN NEW ENGLAND. AS THE HIGH TAKES FIRMER CONTROL OF THE
WEATHER...IT WILL PUSH OUT ANY CLOUDS AND ALLOW THE WIND TO DIMINISH.
THIS WILL BE MOST LIKELY IN NORTHERN MASSACHUSETTS AND SOUTHERN NEW
HAMPSHIRE. 

NHZ011-070415-
/O.NEW.KBOX.FZ.W.0001.061007T0600Z-061007T1200Z/
CHESHIRE NH-
INCLUDING THE CITIES OF...JAFFREY...KEENE
406 PM EDT FRI OCT 6 2006

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. 

CLEARING SKIES AND DIMINISHING WIND WILL ALLOW TEMPERATURES ACROSS
CHESHIRE COUNTY TO COOL TONIGHT TO BELOW FREEZING...BRINGING A LIGHT
FREEZE TO THE AREA.  

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS.  THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

MAZ005-006-NHZ012-070415-
/O.NEW.KBOX.FR.Y.0003.061007T0600Z-061007T1200Z/
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN HILLSBOROUGH NH-
INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE...
MANCHESTER...NASHUA
406 PM EDT FRI OCT 6 2006

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. 

CLEARING SKIES AND DIMINISHING WIND WILL ALLOW TEMPERATURES TO REACH
THE MID 30S IN THE MERRIMACK VALLEY AND MUCH OF THE METRO AREA NORTH
AND WEST OF BOSTON. THIS WILL ALLOW FROST TO FORM IN THIS AREA.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

WTB
1 follow-up statement
000 
WWUS71 KBOX 070822
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
422 AM EDT SAT OCT 7 2006



MAZ005-006-NHZ012-070930-
/O.CAN.KBOX.FR.Y.0003.000000T0000Z-061007T1200Z/
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN HILLSBOROUGH NH-
INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...LAWRENCE...
MANCHESTER...NASHUA
422 AM EDT SAT OCT 7 2006

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELED THE FROST ADVISORY
EARLY THIS MORNING FOR THE MANCHESTER NASHUA LAWRENCE MERRIMACK VALLEY
REGION. A COMBINATION OF CLOUDINESS AND A BIT OF WIND HAS HELPED PREVENT
TEMPERATURES FROM REACHING FROSTY READINGS EARLY THIS MORNING. HOWEVER...THERE
IS A BETTER CHANCE FOR FROST EARLY SUNDAY MORNING AND A FROST ADVISORY
MAY BE ISSUED FOR THIS POSSIBILITY IN LATER FORECASTS.

$$

NHZ011-071200-
/O.NEW.KBOX.FZ.W.0002.061008T0600Z-061008T1200Z/
/O.CON.KBOX.FZ.W.0001.000000T0000Z-061007T1200Z/
CHESHIRE NH-
INCLUDING THE CITIES OF...JAFFREY...KEENE
422 AM EDT SAT OCT 7 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A NEW FREEZE
WARNING FOR CHESHIRE COUNTY NEW HAMPSHIRE...WHICH IS IN EFFECT FROM
2 AM TO 8 AM EDT SUNDAY. A FREEZE WARNING REMAINS IN EFFECT THERE UNTIL
8 AM EDT THIS MORNING.

SKIES CLEARED FOR A WHILE OVERNIGHT AND WITH LIGHT WIND...ALLOWED
TEMPERATURES TO REACH FREEZING ACROSS PORTIONS OF CHESHIRE COUNTY
NEW HAMPSHIRE INCLUDING 30 DEGREES AT THE KEENE AIRPORT.

CONDITIONS WILL BE MORE FAVORABLE FOR A SLIGHTLY HARDER AND MORE
WIDESPREAD FREEZE LATE SATURDAY NIGHT ACROSS CHESHIRE COUNTY.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS.  THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

MAZ002-071200-
/O.NEW.KBOX.FZ.W.0002.061008T0600Z-061008T1200Z/
/O.EXA.KBOX.FZ.W.0001.000000T0000Z-061007T1200Z/
WESTERN FRANKLIN MA-
INCLUDING THE CITY OF...CHARLEMONT
422 AM EDT SAT OCT 7 2006

...FREEZE WARNING IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CONTINUED THE FREEZE
WARNING FOR WESTERN FRANKLIN COUNTY MASSACHUSETTS...WHICH IS IN
EFFECT UNTIL 8 AM EDT THIS MORNING. A NEW FREEZE WARNING HAS ALSO
BEEN ISSUED FOR WESTERN FRANKLIN COUNTY. THIS FREEZE WARNING IS 
IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY.

SKIES CLEARED FOR A WHILE OVERNIGHT AND WITH LIGHT WIND...ALLOWED
TEMPERATURES TO REACH FREEZING ACROSS PORTIONS OF WESTERN FRANKLIN
COUNTY MASSACHUSETTS

CONDITIONS WILL BE MORE FAVORABLE FOR A SLIGHTLY HARDER AND MORE
WIDESPREAD FREEZE LATE SATURDAY NIGHT IN FRANKLIN COUNTY.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS.  THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

MAZ003-004-008-010-071630-
/O.NEW.KBOX.FZ.W.0002.061008T0600Z-061008T1200Z/
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-
EASTERN HAMPSHIRE MA-
INCLUDING THE CITIES OF...GREENFIELD...ORANGE...BARRE...
FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON
422 AM EDT SAT OCT 7 2006

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. 

CONDITIONS WILL BE MORE FAVORABLE FOR A LIGHT FREEZE LATE TONIGHT
IN PORTIONS OF NORTHWEST AND NORTH CENTRAL MASSACHUSETTS. 

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST
TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.
ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD.

$$

DRAG

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Oct 6, 3:50 PM EDT, 16 minutes earlier.

Area forecast discussion, Oct 6, 3:50 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
350 PM EDT FRI OCT 6 2006

.SHORT TERM /TONIGHT THROUGH MONDAY/...
HIGH PRESSURE BUILDING OVER NORTHERN NEW ENGLAND WHILE A CUT OFF LOW
ALOFT OVER THE MID ATLANTIC STATES IS GENERATING A SURFACE LOW ALONG
THE NORTH CAROLINA COAST...BRINGING CLOUDS AND SHOWERS SOUTH OF
PHILADELPHIA. THE RESULTING PRESSURE GRADIENT OVER SOUTHERN NEW
ENGLAND IS CAUSING AN EAST NORTHEAST FLOW ACROSS THE REGION. THIS
WILL CONTINUE ALONG THE SOUTH COAST TONIGHT BUT SHOULD DECOUPLE
FARTHER NORTH. HIGH CLOUDS OVER SOUTHERN NEW ENGLAND WITH SOME LOWER
CLOUDS IN THE SOUTH. THIS CLOUD COVER IS FORECAST TO LINGER OVER THE
SOUTH WHILE DIMINISHING NORTH OF THE MASS TURNPIKE.

WITH CLEARING SKIES AND LIGHT WIND WITH DEWPOINTS IN THE LOW TO MID
30S...WE ARE EXPECTING FROST ACROSS OUR NORTHERN AREAS AND FREEZING
TEMPERATURES IN CHESHIRE COUNTY. MUCH OF THIS AREA HAS ALREADY HAD A
FROST AND BEEN SWITCHED OFF FOR FURTHER FROST HEADLINES. THE
REMAINING AREA OF FROST IS IN THE MERRIMACK VALLEY AND BOSTON
METROWEST...AND SO THIS AREA WILL HEADLINE A FROST ADVISORY. FREEZING
TEMPS SEEM CONCENTRATED IN CHESHIRE COUNTY...WILL HEADLINE A FREEZE
WARNING THERE. CLOSE TO THE FREEZING THRESHOLD IN FRANKLIN
COUNTY/NORTHERN WORCESTER CO/WESTERN HILLSBOROUGH CO BUT WILL HOLD ON
ANY FREEZE HEADLINES FOR NOW.

HIGH PRESSURE BUILDS SOUTH SATURDAY AND SUNDAY...SO THE TREND WILL BE
FOR LIGHTER WINDS EACH DAY AND PLENTY OF SUNSHINE. TEMPS AT 850 MB
WILL BE AT 8-10C SAT AND A SMIDGE WARMER ON SUNDAY...AT 900 MB 6-8C
SAT AND 11-12C SUNDAY...LOOKS MOSTLY LIKE 60S WITH SOME SPOTS
TOUCHING 70 ON SUNDAY.  RADIATIONAL COOLING MAY BRING ANOTHER ROUND
OF FROST ON SATURDAY NIGHT. WARM ADVECTION AS THE HIGH MOVES EAST OF
US SUNDAY NIGHT...SO THIS MAY BE MORE OF A FOG NIGHT.

MONDAY LOOKS TO BE THE MOST CONFORTABLE DAY OF THE HOLIDAY WEEKEND
WITH A SOUTHWEST FLOW. TEMPERATURES AT 900 MB WILL CLIMB TO 14C WHILE
850 MB WILL REACH 10-12C. WITH THE LOWER SUN ANGLE...THIS SHOULD
SUPPORT TEMPERATURES IN THE 70S WHERE THE WIND IS NOT OFF THE WATER.

TEMPERATURES WILL LARGELY DRAWN FROM A BLEND OF MAV AND MET GUIDANCE.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
LONG RANGE MODELS IN FAIR AGREEMENT ON MOST MEMBERS THIS AFTERNOON.
MAINLY TIMING ISSUES COME INTO PLAY BEGINNING ON THURSDAY NIGHT AND
FRIDAY WITH THE APPROACH OF A LONG WAVE TROUGH AND DEVELOPMENT OF A
CUTOFF LOW OVER THE PLAINS INTO THE WESTERN GREAT LAKES INTO NEXT
WEEKEND.  LEANED THIS PORTION OF THE FORECAST TOWARD A BLEND OF THE
06Z AND 12Z GFS MODEL RUNS...WHICH SEEMED SOMEWHAT CLOSE TO A
CONSENSUS OF THE ECMWF...GEM AND 00Z NCEP ENSEMBLE MEANS.

A COLD FRONT WILL WORK S OF THE COAST MONDAY NIGHT...WITH LITTLE IF
ANY SENSIBLE WEATHER WITH IT.  EXPECT WIND SHIFT BY 12Z TUESDAY AS
ANOTHER LARGE HIGH WORKS EAST OUT OF THE PLAINS AND GREAT LAKES WITH
A CONTINUED FLAT UPPER FLOW.  EXPECT THIS TO REMAIN IN PLACE INTO
FRIDAY...AS A SHOT OF COLD AIR AND DIGGING LONG WAVE UPPER TROUGH
BEGIN TO BEND THE UPPER FLOW TO THE SOUTHWEST WEDNESDAY NIGHT AND
THURSDAY.  HOWEVER...THE SURFACE HIGH WILL BE JUST EAST OF THE
REGION...KEEPING A EAST-SOUTHEAST WIND FLOW IN PLACE THROUGH
THURSDAY.

APPEARS THAT THE MODELS ARE TRYING TO DEVELOP AN EARLY SEASON DEEP
LONG WAVE CUTOFF LOW ACROSS THE PLAINS INTO THE LAKES IN THE LATTER
PART OF NEXT WEEK.  THIS IS CAUSING TIMING ISSUES...MAINLY THE
PLACEMENT OF THE CUTOFF LOW AND THE MOVEMENT OF ITS ASSOCIATED
SURFACE COLD FRONT...WHICH WORKS EASTWARD AROUND THE END OF NEXT
WEEK. MODEL SOLUTIONS SHOWING A WIDE VARIANCE...SO LOW CONFIDENCE IN
THIS PORTION OF THE FORECAST.  NCEP TRYING TO BRING FRONT THROUGH
FASTER THAN CURRENT TIMING ON THE GFS RUNS...BUT WILL HOLD BACK INTO
SATURDAY WITH A CHANCE OF SHOWERS THROUGH THEN. MODELS TEND TO TRY
TO MOVE THINGS ALONG FASTER THAN ACTUALLY HAPPENS WITH A DEEP LONG
WAVE PATTERN IN PLACE.

LEANED TOWARD THE GFS AND ITS MOS PRODUCTS FOR THE TEMPS AND POPS
DURING THIS PERIOD.
&&

.AVIATION...
VFR CONDITIONS THROUGH THE PERIOD WITH VFR CIGS OVER HAY/ACK EARLY
TONIGHT...OTHERWISE ALL CLOUDS ABOVE 10 THOUSAND FEET THROUGH THE
PERIOD.

&&

.MARINE...
STEADY NORTHEAST FLOW ACROSS THE WATERS TONIGHT WITH WINDS AT OR
GUSTING NEAR 25 KNOTS ALL WATERS EXCEPT BOSTON HARBOR. THIS WILL
TREND LIGHTER WITH TIME. A SMALL CRAFT ADVISORY WILL CONTINUE THROUGH
SATURDAY...FOR BOTH WIND AND SEAS THROUGH TONIGHT AND PRIMARILY FOR
SEAS SAT AND SAT NIGHT. THE MAIN CHANGE FOR THIS PACKAGE WAS TO ADD
NARRAGANSETT BAY FOR A FEW HOURS THIS EVENING FOR WIND GUSTS...AND TO
EXTEND THE ADVISORY DEEPER INTO THE HOLIDAY WEEKEND.

IN THE LONG TERM...EXPECT SW WINDS AROUND 15 KTS PRIOR TO FRONTAL
PASSAGE EARLY MONDAY NIGHT...THEN WILL SHIFT TO NORTH AND PICK
UP...WITH SOME GUSTS TO 25 KTS.  HIGH PRESSURE TAKES OVER AGAIN
THROUGH WEDNESDAY...AS THE RIDGE AXIS REMAINS NORTH OF THE WATERS.
EXPECT NORTH-NORTHEAST WINDS AT 15 KTS OR LESS MONDAY NIGHT AND
TUESDAY...THEN SHIFTING TO SOUTHEAST BY WEDNESDAY AS THE HIGH MOVES
OVER THE MARITIMES AND THE MIDWEST LOW AND TROUGH BEGIN TO TAKE
SHAPE.  WINDS WILL BRIEFLY GUST TO AROUND 25 KTS WITH SOME COLD AIR
ADVECTION BEHIND THE FRONT. AS FOR SEAS...EXPECT TO REMAIN AROUND 5
FEET...MAINLY ON THE OUTER WATERS...WITH THE CONTINUED ONSHORE FLOW
CREATING SWELLS THROUGH THE PERIOD.
&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY FOR MAZ005-006 FROM 2 AM SATURDAY TO 8 AM
     SATURDAY.
NH...FREEZE WARNING FOR NHZ011 FROM 2 AM SATURDAY TO 8 AM SATURDAY.
  ...FROST ADVISORY FOR NHZ012 FROM 2 AM SATURDAY TO 8 AM SATURDAY.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR ANZ231-233-234 UNTIL 6 PM SATURDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ232-235-237 UNTIL 6 AM SUNDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ250-254-255 UNTIL 6 PM SUNDAY.
&&

SHORT TERM...WTB
LONG TERM...EVT
AVIATION...WTB
MARINE...WTB/EVT
Hazardous weather outlook, Oct 6, 4:05 AM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
405 AM EDT FRI OCT 6 2006

ANZ230>237-250-254-255-CTZ002>004-MAZ002>024-026-NHZ011-012-015-
RIZ001>008-070900-
BARNSTABLE-BLOCK ISLAND-BLOCK ISLAND SOUND-BOSTON HARBOR-BRISTOL-
BUZZARDS BAY-CAPE COD BAY-CENTRAL MIDDLESEX COUNTY-CHESHIRE-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM-
COASTAL WATERS FROM NANTUCKET MA TO MARTHAS VINEYARD MA TO BLOCK
ISLAND RI TO MONTAUK NY SOUTHEAST TO 20NM-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-DUKES-EASTERN ESSEX-EASTERN FRANKLIN-EASTERN HAMPDEN-
EASTERN HAMPSHIRE-EASTERN HILLSBOROUGH-EASTERN KENT-EASTERN NORFOLK-
EASTERN PLYMOUTH-HARTFORD-NANTUCKET-NANTUCKET SOUND-NARRAGANSETT BAY-
NEWPORT-NORTHERN BRISTOL-NORTHERN WORCESTER-
NORTHWEST MIDDLESEX COUNTY-NORTHWEST PROVIDENCE-RHODE ISLAND SOUND-
SOUTHEAST MIDDLESEX-SOUTHEAST PROVIDENCE-SOUTHERN BRISTOL-
SOUTHERN PLYMOUTH-SOUTHERN WORCESTER-SUFFOLK-TOLLAND-VINEYARD SOUND-
WASHINGTON-WESTERN AND CENTRAL HILLSBOROUGH-WESTERN ESSEX-
WESTERN FRANKLIN-WESTERN HAMPDEN-WESTERN HAMPSHIRE-WESTERN KENT-
WESTERN NORFOLK-WESTERN PLYMOUTH-WINDHAM-
405 AM EDT FRI OCT 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...
NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN
MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS...SOUTHERN NEW
HAMPSHIRE...CENTRAL RHODE ISLAND...NORTHERN RHODE ISLAND...
SOUTHERN RHODE ISLAND AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.  HOWEVER...OVERNIGHT
LOW TEMPERATURES ACROSS SOUTHWEST NEW HAMPSHIRE AND NORTHWEST
MASSACHUSETTS WILL BE MARGINAL FOR A HARD FREEZE.  THE POSSIBILITY
EXISTS THAT A FREEZE WARNING MAY EVENTUALLY BE NEEDED FOR A PORTION
OF THIS REGION.

HIGH ASTRONOMICAL TIDES MAY RESULT IN PATCHES OF VERY MINOR SPLASH
OVER AT THE TIME OF HIGH TIDE LATE THIS EVENING.  EVEN IF THIS
HAPPENS IT WILL NOT CAUSE ANY PROBLEMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.  HOWEVER...DEPENDING
ON WHAT HAPPENS TONIGHT...SOME FROST AND FREEZE HEADLINES MAY BE
NEEDED FOR LATE SATURDAY NIGHT ACROSS THE TYPICALLY COLDER OUTLINED
LOCATIONS.

HIGH ASTRONOMICAL TIDES MAY RESULT IN PATCHES OF SOME VERY MINOR
SPLASH OVER AT THE TIME OF HIGH TIDE SATURDAY AFTERNOON.  AGAIN...
EVEN IF THIS OCCURS NO PROBLEMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

FRANK

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 4:06 PM EDTFreeze WarningBOXFranklin16 hr

Nearby

Frost Advisories in Massachusetts, 2006Frost Advisories in New Hampshire, 2006Every frost advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.